# SDR SWAA2016082254995

- Difficulty date: July 28, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 42,947 hours, 25,069 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Bs 619-639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB CORRODED BETWEEN BS 619 - 639, STRINGER 17R.   R & R WEB IAW SRM.
